# SDR KC82005F00004

- Difficulty date: November 18, 2004
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N248CK
- Make and model: Lear 25D
- Aircraft serial: 248
- Engine: Ge CJ6101
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 730
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW FELT VIBRATION IN AIRCRAFT DURING CRUISE FLIGHT.  FOUND RT STARTER GEN WAS CAUSING VIBRATION.  REPLACED STARTER GEN WITH REPAIRED ASSEMBLY.  PERFORMED ENGINE RUNS AND GENERATOR OPERATIONAL CHECKS IAW MM. (K)
